day 6 on antidepressant (escitaloprám... - Mental Health Sup...

Mental Health Support

28,766 members16,172 posts

day 6 on antidepressant (escitaloprám 10 mg)

veerabala profile image

i feel very drowsy and even more stressed today , should i continue the medicine or what

11 Replies

You need to allow five weeks for the medication to get into your system.What is causing your anxiety today ?

BOB

Yes, keep going. It takes around 6-8 weeks to settle down. You will have some side effects but rest when you can.

You could talk to your prescriber about dropping down to 5mgs for awhile and work your way up to 10mgs. Hang in there.

i spokw with him he adjusted the dosage and asked to take at night

That's good to hear. Hopefully this will help. xx

Thinking of you, but keep going. It will take some time to adapt.

thank you

How are you doing? Are you still taking the medication

Yes I am taking 10mg per day, now I don't have any of those side effects I don't see any big improvement but I hope I will get better

It takes time, give it 6-8 weeks. If no improvement talk to your GP

Sure I will thank you

You may also like...